Alert archive / Illinois / Tornado Warnings in 2014
Tornado Warning 66, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 3:35 PM CDT for Jefferson County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 3:35 PM CDT (20:35 UTC)
- Expired
- Oct 13, 2014, 4:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jefferson County, IL
The radar
The Evansville,IN radar (KVWX), 118 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WFUS53 KPAH 132035
TORPAH
ILC081-132100-
/O.NEW.KPAH.TO.W.0066.141013T2035Z-141013T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
335 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 400 PM CDT
* AT 331 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR TAMAROA...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WOODLAWN AND INTERNSTATE 64 AROUND 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3848 8891 3820 8914 3821 8916 3847 8915
3848 8914
TIME...MOT...LOC 2034Z 208DEG 47KT 3823 8922
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITH1 follow-up statement
322
WWUS53 KPAH 132050
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
350 PM CDT MON OCT 13 2014
ILC081-132100-
/O.CON.KPAH.TO.W.0066.000000T0000Z-141013T2100Z/
JEFFERSON IL-
350 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JEFFERSON
COUNTY IN SOUTH CENTRAL ILLINOIS UNTIL 400 PM CDT...
AT 347 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR IRVINGTON...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
JEFFERSON COUNTY.
THIS STORM HAD A HISTORY OF PRODUCING WIND DAMAGE IN JACKSON COUNTY
ILLINOIS DURING THE PAST HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3848 8891 3836 8901 3835 8910 3836 8914
3847 8915 3848 8914
TIME...MOT...LOC 2050Z 208DEG 47KT 3843 8909
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:54 PM CDT, 41 minutes earlier.
Area forecast discussion, Oct 13, 2:54 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT Mon Oct 13 2014 .SHORT TERM...(Tonight through Wednesday night) Issued at 255 PM CDT MON OCT 13 2014 Very busy with watches, warnings, etc so will make this rather brief. Strong cold front will continue to push eastward across our CWA through the rest of the afternoon and evening, hopefully exiting the eastern portions of our CWA after midnight. With the eastward progress of the front, a QLCS line of strong to severe thunderstorms will continue ahead of the boundary with some storms becoming capable of producing damaging winds and a few tornadoes. Locally heavy rainfall will also accompany the stronger storms. In the wake of this system, small chances of showers and patches of drizzle will continue through the remainder of the overnight hours tonight. Chances for showers will continue Tuesday, Tuesday night, and Wednesday with the slow approach and passage of an upper low over our CWA. Rain chances will finally begin to taper off from the west Wednesday night in the wake of the upper low. .LONG TERM...(Thursday through Monday) Issued at 255 PM CDT MON OCT 13 2014 On Thursday...the upper level low will finally be departing the Ohio Valley. Some lingering clouds and even a few showers are possible...especially in southwest Indiana and the Pennyrile region of west Kentucky. Temperatures should begin to recover toward more seasonal levels. On Friday...mainly sunny skies and seasonably warm temps are expected as a weak ridge passes overhead. Over the weekend into early next week...upper level troughing will gradually settle into the Great Lakes and Ohio Valley region. This will push a cold front /possibly followed by a secondary cold front/ across our region. The primary cold front appears to be dry...but a secondary front could bring some showers late in the weekend into early next week. Temperatures will gradually cool down. The 12z gfs mos looks too warm. Will trend toward the cooler 00z ecmwf mos...especially early next week. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM/AVIATION...JP LONG TERM/FIRE WX...MY
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 1:59 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
159 PM CDT MON OCT 13 2014
ILZ092-KYZ001-MOZ086-087-110>112-114-131945-
ALEXANDER IL-BOLLINGER MO-CAPE GIRARDEAU MO-FULTON KY-MISSISSIPPI
MO-NEW MADRID MO-SCOTT MO-STODDARD MO-
159 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER COUNTY IN SOUTHERN
ILLINOIS...FULTON COUNTY IN WESTERN KENTUCKY...AND
STODDARD...SCOTT...NEW MADRID...MISSISSIPPI...CAPE GIRARDEAU...AND
SOUTHERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 245 PM CDT...
AT 155 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF MARBLE HILL TO ADVANCE TO
RISCO...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THESE STORMS. THE
STRONG GUSTY WINDS MAY CONTINUE FOR ABOUT 15 MINUTES AFTER THE
PASSAGE OF THE LINE OF STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
LILBOURN...NEW MADRID...ORAN...
CHAFFEE...SIKESTON...BENTON...MINER...
SCOTT CITY...EAST PRAIRIE...CHARLESTON...AND
DELTA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3705 8997 3717 9023 3726 9022 3726 8940
3695 8916 3649 8938 3650 8941 3645 8946
3645 8948 3649 8951 3641 8954 3641 8970
3642 8974 3640 8974 3640 8989
TIME...MOT...LOC 1856Z 222DEG 68KT 3736 9007 3714 8982
3659 8975Local storm report, Oct 13, 2:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
231 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG GREENBRIER 37.11N 90.03W
10/13/2014 BOLLINGER MO LAW ENFORCEMENT
LAW ENFORCEMENT RECEVIED REPORTS OF WIDESPREAD TREE
DAMAGE AND POWER LINES DOWN ACROSS THE SOUTHERN PORTION
OF THE COUNTY NEAR THE COMMUNITIES OF GREENBRIER AND
ZALMA.SOME ROADS BLOCKED AND SOME MINOR ROOF DAMAGE
REPORTED.
&&
SMITTYLocal storm report, Oct 13, 2:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
247 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 3 E MARBLE HILL 37.30N 89.93W
10/13/2014 BOLLINGER MO EMERGENCY MNGR
LATE REPORT...TREES DOWN ALONG HWY 34 EAST OF MARBLE
HILL.
&&
SMITTYSpecial weather statement, Oct 13, 3:17 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
317 PM CDT MON OCT 13 2014
ILZ075-076-080>082-084>086-088-132100-
FRANKLIN IL-HAMILTON IL-JACKSON IL-JEFFERSON IL-PERRY IL-SALINE
IL-UNION IL-WAYNE IL-WILLIAMSON IL-
317 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAMILTON...FRANKLIN...
SOUTHWESTERN WAYNE...EASTERN PERRY AND JEFFERSON COUNTIES IN SOUTH
CENTRAL ILLINOIS...AND NORTHWESTERN WILLIAMSON...EXTREME NORTHEASTERN
UNION...EXTREME NORTHWESTERN SALINE AND NORTHEASTERN JACKSON COUNTIES
IN SOUTHERN ILLINOIS UNTIL 400 PM CDT...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DU QUOIN TO HURST TO
CAMBRIA TO 7 MILES SOUTH OF CRAINVILLE...AND MOVING NORTHEAST AT 50
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
PINCKNEYVILLE...CARTERVILLE...DU QUOIN...HERRIN...MARION...
CHRISTOPHER...JOHNSTON CITY...WEST FRANKFORT...BENTON...REND LAKE
AREA...MOUNT VERNON...MCLEANSBORO...ROYALTON...CRAINVILLE...
ZEIGLER...ENERGY...TAMAROA...VALIER...PITTSBURG AND WEST CITY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3836 8860 3825 8859 3802 8850 3758 8906
3770 8915 3783 8914 3806 8945 3823 8925
3822 8916 3830 8916 3849 8894 3848 8876
TIME...MOT...LOC 2017Z 219DEG 42KT 3800 8929 3787 8911
3777 8910 3767 8906
SMITHLocal storm report, Oct 13, 3:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
327 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM BLIZZARD 4 E WICKLIFFE 36.97N 89.01W
10/13/2014 BALLARD KY TRAINED SPOTTER
TREES DOWN AND ROAD BLOCKAGE REPORTED EAST OF COMMUNITY.
&&
SMITTYLocal storm report, Oct 13, 3:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 4 E WICKLIFFE 36.97N 89.01W
10/13/2014 E0.00 MPH BALLARD KY TRAINED SPOTTER
TREES DOWN AND ROAD BLOCKAGE REPORTED EAST OF COMMUNITY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:59 PM CDT | Special Weather Statement | PAH | Alexander | 46 min |
| Oct 13, 2:35 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry, Union | 40 min |
| Oct 13, 2:41 PM CDT | Tornado Warning | PAH | Jackson | 19 min |
| Oct 13, 3:00 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 33 min |
| Oct 13, 3:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| Oct 13, 3:14 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 46 min |
| Oct 13, 3:17 PM CDT | Special Weather Statement | PAH | Franklin, Hamilton, Jefferson, Perry, Williamson | 43 min |
| Oct 13, 3:23 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Union | 52 min |
| Oct 13, 3:44 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson | 31 min |
| Oct 13, 3:56 PM CDT | Special Weather Statement | PAH | Hamilton, Saline, Wayne | 49 min |
| Oct 13, 4:04 PM CDT | Tornado Warning | PAH | Jefferson | 11 min |
| Oct 13, 4:07 PM CDT | Special Weather Statement | PAH | Hardin, Pope | 38 min |
| Oct 13, 4:23 PM CDT | Special Weather Statement | PAH | Wayne | 7 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 51 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 32 min |
| Oct 13, 5:02 PM CDT | Tornado Warning | PAH | Gallatin, White | 28 min |
Nearby
Tornado Warnings in Illinois, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.